Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 80, NWS Birmingham, AL

April 27, 2013Fayette County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 27, 2013, 6:26 PM CDT for Fayette County, Alabama. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2013, 6:26 PM CDT (23:26 UTC)
Expired
Apr 27, 2013, 7:15 PM CDT
In force
49 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Fayette County, AL

The radar

The Columbus AFB radar (KGWX), 59 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 6:48 PM CDTHAIL 0.5Berry, ALDIME SIZE HAIL. RELAYED THROUGH SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 5:24 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1729 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WUUS54 KBMX 272326
SVRBMX
ALC057-280015-
/O.NEW.KBMX.SV.W.0080.130427T2326Z-130428T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 PM CDT SAT APR 27 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 715 PM CDT

* AT 624 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ASHCRAFT
  CORNER...OR 8 MILES SOUTH OF FAYETTE...AND MOVING NORTHEAST AT 45
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAYETTE...BANKSTON...BERRY...STONE WALL...FAYETTE COUNTY PUBLIC
  LAKE...RICHARD ARTHUR FIELD...BEVILL STATE COLLEGE FAYETTE AND
  HUBBERTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3391 8773 3392 8764 3387 8763 3387 8753
      3370 8753 3352 8778 3352 8790 3356 8795
TIME...MOT...LOC 2326Z 225DEG 40KT 3359 8783

$$

GRANTHAM
4 follow-up statements
681 
WWUS54 KBMX 272346
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 PM CDT SAT APR 27 2013

ALC057-280015-
/O.CON.KBMX.SV.W.0080.000000T0000Z-130428T0015Z/
FAYETTE AL-
646 PM CDT SAT APR 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FAYETTE COUNTY UNTIL 715 PM CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BANKSTON...OR 10 MILES EAST OF FAYETTE...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  HUBBERTVILLE...FOWLERS CROSSROADS AND BAZEMORE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3391 8773 3392 8766 3391 8764 3387 8763
      3387 8753 3370 8753 3359 8768 3368 8787
      3369 8787
TIME...MOT...LOC 2346Z 228DEG 42KT 3370 8763

$$

GRANTHAM
164 
WWUS54 KBMX 272348
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 PM CDT SAT APR 27 2013

ALC057-280015-
/O.CON.KBMX.SV.W.0080.000000T0000Z-130428T0015Z/
FAYETTE AL-
648 PM CDT SAT APR 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FAYETTE COUNTY UNTIL 715 PM CDT...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF BLUFF TO
BERRY...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  HUBBERTVILLE...FOWLERS CROSSROADS AND BAZEMORE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3391 8773 3392 8766 3391 8764 3387 8763
      3387 8753 3370 8753 3359 8768 3368 8787
      3369 8787
TIME...MOT...LOC 2348Z 228DEG 42KT 3379 8780 3368 8759

$$

GRANTHAM
682 
WWUS54 KBMX 272358
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
658 PM CDT SAT APR 27 2013

ALC057-280015-
/O.CON.KBMX.SV.W.0080.000000T0000Z-130428T0015Z/
FAYETTE AL-
658 PM CDT SAT APR 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FAYETTE COUNTY UNTIL 715 PM CDT...

AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF GLEN ALLEN TO 6
MILES NORTHEAST OF BERRY...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  BAZEMORE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3391 8773 3392 8767 3392 8765 3391 8764
      3387 8763 3387 8753 3370 8753 3367 8757
      3381 8779
TIME...MOT...LOC 2358Z 228DEG 42KT 3385 8770 3374 8754

$$

GRANTHAM
289 
WWUS54 KBMX 280004
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
704 PM CDT SAT APR 27 2013

ALC057-280015-
/O.CAN.KBMX.SV.W.0080.000000T0000Z-130428T0015Z/
FAYETTE AL-
704 PM CDT SAT APR 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAYETTE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3391 8773 3392 8767 3392 8765 3391 8764
      3387 8763 3387 8753 3370 8753 3367 8757
      3381 8779
TIME...MOT...LOC 0005Z 228DEG 42KT 3391 8762 3380 8746

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:07 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Apr 27, 3:07 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
307 PM CDT SAT APR 27 2013

.DISCUSSION...

INCREASINGLY UNSETTLED AND STORMY CONDITIONS EXPECTED ACROSS
CENTRAL ALABAMA OVER THE NEXT 24 HOURS. LATEST SURFACE ANALYSIS
SHOWS A LOW IN THE VICINITY OF HOT SPRINGS AR...WITH A STATIONARY
FRONT EXTENDING EASTWARD FROM IT TO NEAR MEMPHIS...HUNTSVILLE...
AND ROME GA (WHERE IT BECOMES A "WEDGE FRONT"). THERE'S ALSO A
SURFACE PRESSURE TROUGH (PERHAPS HEAT RELATED) ORIENTED NW TO
SE...FROM ROUGHLY GREENWOOD MS TO SOUTH CENTRAL ALABAMA. AFTERNOON
RADAR SWEEPS SHOW SEVERAL AREAS OF SHOWERS AND THUNDERSTORMS
TRYING TO GET GOING -- ONE IN NORTHEAST AR AND SOUTHEAST MO...AND
ANOTHER IN CENTRAL MS EASTWARD TO NEAR THE AL STATE LINE.

UPPER LEVEL SHORTWAVE TROUGH WILL SWING ACROSS THE OHIO AND
TENNESSEE VALLEYS TONIGHT...WHICH WILL CONTINUE TO AID IN THE
DEVELOPMENT OF SHOWERS AND STORMS. WILL MAINTAIN HIGH POPS ACROSS
OUR AREA TONIGHT AND SUNDAY. WILL CONTINUE TO ALSO WATCH FOR THE
POSSIBILITY OF STRONG/SEVERE STORMS IN OUR WESTERN COUNTIES LATER
THIS AFTERNOON INTO THIS EVENING (REFERENCE THE LATEST DAY ONE
CONVECTIVE OUTLOOK AND RECENT MESOSCALE DISCUSSION).

SURFACE COLD FRONT WILL MOVE THROUGH HERE DURING THE DAY ON
SUNDAY...EVENTUALLY DIMINISHING THE RAIN CHANCES FROM WEST TO EAST
SUNDAY NIGHT. THE FRONT...WHICH ISN'T VERY STRONG TO BEGIN
WITH...IS FORECAST TO STALL AND WASH OUT ACROSS THE GULF COAST
EARLY THE UPCOMING WORK WEEK.

BEYOND THAT...THERE REMAINS A LARGE DEGREE OF UNCERTAINTY IN THE
FORECAST DUE TO THE EXPECTED DEVELOPMENT OF A LARGE UPPER LEVEL
CUTOFF LOW. MEDIUM/LONG RANGE MODELS ARE FINALLY STARTING TO AGREE
A BIT BETTER ON THE PLACEMENT AND STRENGTH OF THE LOW...ALONG WITH
THE TIMING AND STRENGTH OF AN ASSOCIATED SURFACE COLD FRONT
PASSAGE. THE 12Z GFS HAS SHIFTED A BIT FARTHER WEST WITH ITS
UPPER LOW SOLUTION...THOUGH STILL NOT QUITE AS FAR WEST AS THE 12Z
ECMWF. ALTHOUGH NOW BOTH THE 12Z GFS AND 12Z ECMWF AGREE THAT THE
LOW WILL FILL AND STAY/MOVE TO OUR NORTH IN THE WEEKEND/BEGINNING
OF NEXT WEEK TIME FRAME.

JUST AHEAD OF AND DURING THE CUTTING OFF PROCESS...IT APPEARS THAT
CENTRAL ALABAMA WILL BE IN A REGIME THAT LARGELY FEATURES LOW
LEVEL MOISTURE RETURN. I NORMALLY DISLIKE GOING WITH SEVERAL
PERIODS OR DAYS OF CHANCE POPS (EXCEPT DURING THE SUMMERTIME)...
BUT IN THIS CASE IS STILL SEEMS WARRANTED. ALSO...WITH THE UPPER
LOW CENTER NOW FORECAST TO BE A BIT MORE REMOVED FROM OUR AREA...
IT DOESN'T LOOK LIKE WE WOULD GET AS COLD AS THE GFS WAS
PREVIOUSLY ADVERTISED.

/61/

&&

.AVIATION...
18Z TAF DISCUSSION.

MESSY TAF FORECAST CONTINUES AS OVER THE NEXT 18 HOURS...THERE WILL
BE A LOT OF TRANSITION.  FOR THE MOST PART...THE REST OF THE
AFTERNOON AND EARLY EVENING SKIES WILL REMAIN GENERALLY VFR.
HOWEVER...AS A WEAK COLD FRONT AND BETTER ATMOSPHERIC FORCING
TRANSLATES FROM THE LOWER MS VALLEY INTO THE TN VALLEY...ALL SITES
SHOULD SEE AN INCREASE IN LOW LEVEL MOISTURE...WITH ADDITIONAL LOWER
CLOUDS.  MOST SITES WILL TRANSITION TO MVFR OR PERHAPS IFR DURING
THE OVERNIGHT THANKS TO CLOUD COVER...WITH THUNDERSTORMS LIKELY
AROUND TO AFTER MIDNIGHT.  CONFIDENCE IS GREATEST FOR THE NORTHERN
TAF SITES TCL...BHM...ANB...ASN...AND EET...LESS FOR MGM AND TOI.

NOTE:THE SEASONAL TAF FOR TALLADEGA...KASN...IS NOW BEING
GENERATED BY NWS BMX. DUE TO COMMUNICATION LIMITATIONS...WILL
INCLUDE /AMD NOT SKED/ IN THE KASN TAF...AS AMENDMENTS WILL NOT BE
GUARANTEED. THIS TAF WILL BE AVAILABLE WITH AT LEAST 4 ROUTINE
DAILY SYNOPTIC UPDATES THROUGH MAY 9 AT 00Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     59  71  56  76  54 /  90  90  50  10   0
ANNISTON    61  72  57  75  56 /  80  90  60  10   0
BIRMINGHAM  63  72  58  77  57 /  90  80  40  10   0
TUSCALOOSA  63  74  58  80  58 /  90  70  30   0   0
CALERA      62  73  59  77  58 /  90  80  50  10   0
AUBURN      62  74  61  78  60 /  50  90  80  20  10
MONTGOMERY  63  76  60  80  59 /  50  80  70  10  10
TROY        61  76  60  79  58 /  50  90  80  20  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 27, 5:42 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT SAT APR 27 2013

ALZ011>015-017>050-282245-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
542 PM CDT SAT APR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THERE IS A THREAT FOR SEVERE STORMS GENERALLY ALONG AND NORTH OF
THE INTERSTATE 59 CORRIDOR THROUGH EARLY SUNDAY MORNING...OR ALONG
AND NORTH OF A LINE FROM CARROLLTON...TO HOOVER...TO ANNISTON. THE
MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS EVENING.

In the hours before

Local storm report, Apr 27, 5:41 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     5 N SULLIGENT           33.96N 88.12W
04/27/2013  E65 MPH          LAMAR              AL   EMERGENCY MNGR

            ESTIMATED AT 60 TO 65 MPH. ALSO WITH PENNY SIZE HAIL.

&&

AG
Special weather statement, Apr 27, 5:48 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
548 PM CDT SAT APR 27 2013

ALZ022-272330-
PICKENS AL-
548 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PICKENS COUNTY UNTIL 630
PM CDT...

AT 547 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PICKENSVILLE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CARROLLTON...
  REFORM...
  ETHELSVILLE...
  PINE GROVE...
  MCSHAN...

&&

LAT...LON 3338 8830 3353 8810 3352 8784 3335 8784
      3317 8827 3323 8832
TIME...MOT...LOC 2248Z 239DEG 30KT 3329 8823

GRANTHAM
Special weather statement, Apr 27, 6:09 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT SAT APR 27 2013

ALZ014-015-280000-
WALKER AL-WINSTON AL-
609 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WINSTON AND NORTHERN
WALKER COUNTIES UNTIL 700 PM CDT...

AT 610 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES EAST OF BRILLIANT...OR 7 MILES NORTHEAST OF
WINFIELD...MOVING EAST AT 40 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LYNN...
  CARBON HILL...
  KANSAS...
  ASHBANK...
  NAUVOO...

&&

LAT...LON 3400 8711 3398 8714 3392 8708 3390 8709
      3389 8701 3387 8699 3386 8697 3384 8695
      3389 8763 3408 8764 3408 8711
TIME...MOT...LOC 2310Z 272DEG 37KT 3399 8763

GRANTHAM
Local storm report, Apr 27, 6:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     5 NE SULLIGENT          33.94N 88.06W
04/27/2013                   LAMAR              AL   EMERGENCY MNGR

            4 TREES DOWN ALONG MOUNT HEBRON ROAD...ONE OF WHICH WAS
            LARGE AND WAS BLOCKING THE ROAD.

&&

AG
Special weather statement, Apr 27, 6:20 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
620 PM CDT SAT APR 27 2013

ALZ031-272345-
GREENE AL-
620 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREENE COUNTY UNTIL 645
PM CDT...

AT 620 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES WEST OF MANTUA...OR 10 MILES SOUTHEAST OF
ALICEVILLE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MANTUA...
  UNION...
  JENA...
  KNOXVILLE...
  SNODDY...

&&

LAT...LON 3305 8807 3304 8804 3307 8802 3308 8797
      3312 8794 3315 8785 3302 8783 3302 8772
      3299 8771 3298 8775 3297 8775 3294 8806
      3304 8808
TIME...MOT...LOC 2320Z 261DEG 31KT 3304 8797

GRANTHAM
Local storm report, Apr 27, 6:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
621 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             MCSHAN                  33.38N 88.14W
04/27/2013  E1.00 INCH       PICKENS            AL   BROADCAST MEDIA

            PEA TO QUARTER SIZE HAIL REPORTED IN MCSHAN. REPORTED
            THROUGH SOCIAL MEDIA.

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:20 PM CDTSpecial Weather StatementBMXPickens55 min
Apr 27, 4:52 PM CDTSpecial Weather StatementBMXLamar38 min
Apr 27, 5:02 PM CDTSevere Thunderstorm WarningBMXLamar43 min
Apr 27, 5:35 PM CDTAreal Flood AdvisoryBMXLamar115 min
Apr 27, 5:45 PM CDTSevere Thunderstorm WarningBMXLamar, Marion60 min
Apr 27, 5:48 PM CDTSpecial Weather StatementBMXPickens42 min
Apr 27, 5:52 PM CDTSevere Thunderstorm WarningBMXPickens38 min
Apr 27, 6:09 PM CDTSpecial Weather StatementBMXWalker51 min
Apr 27, 6:20 PM CDTSpecial Weather StatementBMXGreene25 min
Apr 27, 6:52 PM CDTSpecial Weather StatementBMXWinston38 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.